Alert archive / Illinois / Tornado Warnings in 2016
Tornado Warning 14, NWS Chicago, IL
NWS Chicago, IL issued this tornado warning at Jun 22, 2016, 10:22 PM CDT for Livingston County, Illinois. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2016, 10:22 PM CDT (03:22 UTC)
- Expired
- Jun 22, 2016, 11:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.0 in
County Livingston County, IL
The radar
The Chicago radar (KLOT), 96 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 10:49 PM CDT | TORNADO | 2 W Chatsworth, IL | TORNADO EAST OF FOREST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 6:11 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2491 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1597 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 406 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 41.8
The text
As transmitted.
015
WFUS53 KLOT 230323
TORLOT
ILC105-230400-
/O.NEW.KLOT.TO.W.0014.160623T0322Z-160623T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1022 PM CDT WED JUN 22 2016
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN LIVINGSTON COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1100 PM CDT
* AT 1022 PM CDT...A TORNADO PRODUCING STORM WAS LOCATED NEAR
PONTIAC...MOVING SOUTHEAST AT 40 MPH.
HAZARD...DAMAGING TORNADO.
SOURCE...RADAR CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC STORM WILL BE NEAR...
FAIRBURY AROUND 1030 PM CDT.
FORREST AROUND 1040 PM CDT.
CHATSWORTH AROUND 1045 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4080 8864 4090 8851 4086 8824 4073 8829
4064 8844
TIME...MOT...LOC 0322Z 294DEG 35KT 4086 8859
TORNADO...OBSERVED
HAIL...0.00IN
$$
IZZI2 follow-up statements
364
WWUS53 KLOT 230333
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1033 PM CDT WED JUN 22 2016
ILC105-230400-
/O.CON.KLOT.TO.W.0014.000000T0000Z-160623T0400Z/
LIVINGSTON IL-
1033 PM CDT WED JUN 22 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHEASTERN LIVINGSTON COUNTY...
AT 1031 PM CDT...A CONFIRMED TORNADO WAS LOCATED 7 MILES
NORTH OF FAIRBURY... MOVING SOUTHEAST AT 40 MPH.
HAZARD...DAMAGING TORNADO.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADO WILL BE NEAR...
FORREST AROUND 1040 PM CDT.
CHATSWORTH AROUND 1050 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4081 8857 4088 8850 4086 8824 4073 8829
4064 8844
TIME...MOT...LOC 0331Z 293DEG 36KT 4083 8849
TORNADO...OBSERVED
HAIL...<.75IN
$$
BMD991
WWUS53 KLOT 230341
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1041 PM CDT WED JUN 22 2016
ILC105-230400-
/O.CON.KLOT.TO.W.0014.000000T0000Z-160623T0400Z/
LIVINGSTON IL-
1041 PM CDT WED JUN 22 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHEASTERN LIVINGSTON COUNTY...
AT 1040 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED JUST NORTH OF FORREST AND FAIRBURY...MOVING
SOUTHEAST AT 40 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
CHATSWORTH AROUND 1050 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4080 8851 4085 8844 4082 8826 4073 8829
4065 8842
TIME...MOT...LOC 0340Z 295DEG 33KT 4079 8840
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BMDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Jun 22, 10:13 PM CDT, 9 minutes earlier.
Area forecast discussion, Jun 22, 10:13 PM CDT, 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Chicago/Romeoville, IL
1013 PM CDT WED JUN 22 2016
.MESOSCALE DISCUSSION...
1012 PM CDT
The supercell storm in western/central Livingston County
continues to feed to unstable low-level air with a recent report
from a trained spotter of a cone-shaped funnel. This storm will
move over or very close to the community of Pontiac within the
1015-1025 pm time window. Conditions will remain favorable for
tornadoes through the next hour with this storm, though the
behavior all evening has been for storms to regularly cycle.
Further east, the storms that just passed through Kankakee had
brought a 55 mph gust at the airport. This will continue to have a
wind threat with still the possibility of a tornado threat on the
front edge.
MTF
&&
.SHORT TERM...
259 PM CDT
Through Tonight...
Elevated thunderstorms have continued to fester over the past
couple hours within the warm air advection across north central
through east central Illinois. However, attention for the main
severe weather episode is still focused on renewed surface based
development expected around 4-6 PM. Although the air mass over
northern Illinois continues to remain in the lower 70s with lower
cloud cover continuing, a very warm and moist air mass resides just
to our south. The latest surface analysis continues to show the warm
front shifting northward over southern Iowa and into central
Illinois. Just south of this boundary, conditions are in the lower
to middle 90s, with dew points in the low 70s. As this air mass
continues to shift northward over the next few hours, expect
conditions to become more supportive of significant convective
development. As mentioned previously, it appears that renewed
development will likely occur in the vicinity of the triple point
most favored over northwestern Illinois/far southwestern WI. This
general scenario continues to be supported by the CAMs (convective
allowing models) and have been for several runs.
The latest VAD wind profile out of KDVN indicates that a strong
veering wind field is already in place. Given that the surface
boundary will likely set up somewhere near the I80 corridor, and
surface winds will be increasingly backed along the boundary, there
still appears to be an enhanced tornado threat, with a strong
tornado or two possible near the front where enhanced helicity will
be present. Additionally, given the super cell storm motion looks
to be nearly parallel to the boundary, this indicates the potential
for a maximum residence time of any supercells if they were to
develop along this boundary, which would locally enhance the tornado
threat and longevity.
In addition to the tornado threat, large hail and damaging winds will
be possible with these storms as they develop. The storms should
begin to build upscale into wind-producing congealed segments or
LEWPs as it moves over the Chicago area and into northwest Indiana.
This will make strong damaging winds, possibly in excess of 70 mph,
the main threat. However, tornadoes will remain
possible...especially in the vicinity of the surface boundary.
These storms will be fairly progressive and thus the severe threat
should end from northwest to southeast by late evening. The rapid
storm motion looks to also limit the magnitude of flash flooding,
especially considering much of the heavy rainfall this morning
stayed west/southwest of the area. However, due to the possibility
of heavy rainfall rates up to 2 inches per hour, and them possibly
impacting the urban areas of Chicago, we still find it prudent to
hold onto the going Flash Flood Watch.
KJB
&&
.LONG TERM...
300 PM CDT
Thursday through Wednesday...
The pattern looks quieter in the extended. A vort streamer pushes
south into northern IL Thursday morning. Given the recent rain and
moist conditions, thinking a few isolated showers are possible so
included a slight chance of showers in the forecast through early
Thursday afternoon. North winds will allow a lake breeze to form.
Temps will then vary from the low 80s along and south of I-80 and
70s north of I-80. There may be an elevated risk of rip currents at
the IL and northwest IN beaches Thursday due to high waves. Do not
have enough confidence in exact wave heights to issue a beach
hazards statement at this time.
High pressure builds over the region Thursday night into Friday
leading to a dry forecast. High temps will be in the low 80s;
however, a lake breeze will keep temps along the lake in the low
70s.
The high shifts east Friday afternoon and an upper level shortwave
trough scoots over the region Saturday. Showers and storms will
spread east across the warning area Saturday afternoon. Forecast
soundings feature a decent cap so thinking the severe storms will
occur to our east. Warmer conditions are expected with high temps
in the upper 80s and heat indices in the low to mid 90s.
Showers and storms continue Sunday, some left over convection from
out east the day before. Forecast soundings dry out as the day goes
on so outside of any frisky storms early Sunday, severe weather is
not expected. Forecast high temps are once again forecast to be near
90, but convection may limit warming leading to cooler temps.
Thinking that we will warm quickly behind the storms Sunday;
therefore, kept the warm temps in the forecast.
The early part of next week looks dry with one more warm day Monday.
Temps will be in the mid to upper 80s with heat indices in the upper
80s to low 90s. A cold front pushes south through the region Monday
afternoon and night bringing a break to the heat. High temps Tues
and Wed are forecast to be in the 70s and 80s.
JEE
&&
.AVIATION...
For the 00Z TAFs...
Main concern continues to be shower/thunderstorm activity between
now and about 03-04z. Primary activity has developed towards KRPJ
and points west and is tracking east-southeast. This more intense
activity will continue on a south of east track and should largelypass
south of the terminals toward 01z. Additional weaker activity has
developed north of the heavier activity and is quickly approaching
ORD/MDW. It appears that it will be this weaker type shra/tsra
activity that will impact the terminals between now and about
03/04z. Will continue with prevailing tsra and TEMPO lower vsby.
However, coverage could be more intermittent that implied by the
TAF. RFD should see activity exit by around 02z.
Otherwise, winds will be easterly turning northeasterly at the
terminals through the evening. Cigs will increase later tonight
and lower with a period of IFR looking likely which would continue
through daybreak if not a few hours beyond. Improvement to MVFR is
expected with the lowest clouds scattering into midday with VFR
expected for the afternoon. Confidence in timing of these
improvements is not great but have good confidence in the trends.
MDB
&&
.MARINE...
300 PM CDT
The low over the Missouri River valley passes just south of the lake
tonight and then continues to the east coast. Winds become
northeast tonight and increase to 10-20 kt. High pressure builds
over the lake Thursday night with winds diminishing. The high
shifts east Friday afternoon and evening with winds becoming south
behind it. South winds increase to 15-25 kt as a strong low passes
over Ontario south central Canada this weekend. A cold front then
shifts south down the lake Monday night with winds becoming north
behind it.
JEE
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch...ILZ019-ILZ020-ILZ021-ILZ022-ILZ023 UNTIL 1
AM Thursday.
IN...Flash Flood Watch...INZ001-INZ002 UNTIL 1 AM Thursday.
LM...NONE.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Jun 22, 3:57 PM CDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
357 PM CDT WED JUN 22 2016
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
232100-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
357 PM CDT WED JUN 22 2016 /457 PM EDT WED JUN 22 2016/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...TONIGHT.
WEATHER HAZARDS EXPECTED:
EXTREME THUNDERSTORM RISK...WITH AN ASSOCIATED:
SIGNIFICANT TORNADO RISK.
SIGNIFICANT HAIL RISK...UP TO 2 INCHES.
EXTREME THUNDERSTORM WIND DAMAGE RISK...70 MPH OR GREATER.
ELEVATED FLOODING RISK.
DISCUSSION:
AN ORGANIZED ROUND OF THUNDERSTORMS WILL REDEVELOP ACROSS
NORTHWEST TO NORTH CENTRAL ILLINOIS BY EARLY THIS EVENING. THESE
STORMS WILL GRADUALLY INCREASE IN COVERAGE AS THEY PROGRESS
QUICKLY SOUTHEAST THROUGH THE EVENING HOURS. VERY LARGE
HAIL...DAMAGING WINDS...AND EVEN A FEW SIGNIFICANT TORNADOES ARE
POSSIBLE WITH THESE STORMS.
THE HIGHEST THREAT FOR WIDESPREAD SEVERE WEATHER AT THIS TIME IS
ALONG AND SOUTHWEST OF A LINE FROM ROCKFORD TO CHICAGO TO
VALPARAISO. A SLIGHT SHIFT NORTH IN THE WARM FRONT POSITION COULD
HAVE HIGHER IMPACTS ACROSS THE CHICAGO METRO.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...
SIGNIFICANT SWIM RISK.
SATURDAY...
LIMITED THUNDERSTORM RISK.
LIMITED EXCESSIVE HEAT RISK.
SUNDAY...
ELEVATED THUNDERSTORM RISK.
LIMITED EXCESSIVE HEAT RISK.
MONDAY...
LIMITED THUNDERSTORM RISK.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS WILL BE NEEDED THIS EVENING.
GENERAL STORM MOTION OF THE DAY: SOUTHEAST AT 50 MPH.
&&
LMZ740>745-232100-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
357 PM CDT WED JUN 22 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...TONIGHT.
THUNDERSTORMS ARE LIKELY. SOME OF THESE STORMS THIS
EVENING COULD BE SEVERE AND PRODUCE WINDS IN EXCESS OF 50 KT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
CONDITIONS HAZARDOUS TO SMALL CRAFT ARE POSSIBLE ON THURSDAY.
THUNDERSTORMS ARE POSSIBLE AT TIMES SATURDAY NIGHT THROUGH
MONDAY.
&&
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-232100-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
357 PM CDT WED JUN 22 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...TONIGHT.
THUNDERSTORMS ARE LIKELY. SOME OF THESE STORMS THIS
EVENING COULD BE SEVERE AND PRODUCE WINDS IN EXCESS OF 50
KT...ESPECIALLY OVER SOUTHERN LAKE MICHIGAN.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORMS ARE POSSIBLE AT TIMES SATURDAY NIGHT THROUGH
MONDAY.
&&
KJB
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOIn the hours before
Local storm report, Jun 22, 9:52 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
952 PM CDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG CHICAGO 41.88N 87.63W
06/22/2016 COOK IL DEPT OF HIGHWAYS
32 REPORTS OF TREE LIMBS DOWN ACROSS THE CITY OF CHICAGO.
TIME ESTIMATED.
&&Local storm report, Jun 22, 10:10 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1010 PM CDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM TORNADO MARSEILLES 41.33N 88.69W
06/22/2016 LA SALLE IL LAW ENFORCEMENT
TWO STRUCTURES REPORTED WITH NO ROOFS ON N 2950TH ROAD.
POSSIBLE TORNADO DAMAGE.
&&Local storm report, Jun 22, 10:15 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1015 PM CDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM FUNNEL CLOUD 7 NW PONTIAC 40.95N 88.74W
06/22/2016 LIVINGSTON IL STORM CHASER
&&Local storm report, Jun 22, 10:16 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1016 PM CDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TORNADO 5 NW PONTIAC 40.93N 88.71W
06/22/2016 LIVINGSTON IL STORM CHASER
&&Local storm report, Jun 22, 10:18 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1018 PM CDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TORNADO PONTIAC 40.88N 88.64W
06/22/2016 LIVINGSTON IL TRAINED SPOTTER
TORNADO NEAR PONTIAC.
&&Local storm report, Jun 22, 10:21 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1021 PM CDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND GST KANKAKEE 41.12N 87.86W
06/22/2016 M55 MPH KANKAKEE IL AWOS
1015 PM TSTM WND GST PONTIAC 40.88N 88.64W
06/22/2016 M68 MPH LIVINGSTON IL AWOS
&&The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:15 PM CDT | Tornado Warning | LOT | Lee | 30 min |
| Jun 22, 7:29 PM CDT | Tornado Warning | LOT | DeKalb, LaSalle, Lee | 46 min |
| Jun 22, 7:51 PM CDT | Severe Thunderstorm Warning | LOT | LaSalle | 39 min |
| Jun 22, 7:59 PM CDT | Tornado Warning | LOT | LaSalle | 46 min |
| Jun 22, 8:03 PM CDT | Special Marine Warning | LOT | 87 min | |
| Jun 22, 8:04 PM CDT | Tornado Warning | LOT | DeKalb, LaSalle | 56 min |
| Jun 22, 8:11 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage | 49 min |
| Jun 22, 8:34 PM CDT | Severe Thunderstorm Warning | LOT | LaSalle | 41 min |
| Jun 22, 8:35 PM CDT | Areal Flood Advisory | LOT | DeKalb, Grundy, Kendall, LaSalle, Will | 3 hr |
| Jun 22, 8:45 PM CDT | Areal Flood Advisory | LOT | Cook, DuPage | 3 hr |
| Jun 22, 8:47 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage | 45 min |
| Jun 22, 8:50 PM CDT | Severe Thunderstorm Warning | LOT | Will | 25 min |
| Jun 22, 8:52 PM CDT | Flash Flood Warning | LOT | Grundy, Kendall, LaSalle | 5 hr |
| Jun 22, 9:01 PM CDT | Tornado Warning | LOT | Grundy, LaSalle | 29 min |
| Jun 22, 9:12 PM CDT | Severe Thunderstorm Warning | LOT | LaSalle, Livingston | 48 min |
| Jun 22, 9:25 PM CDT | Special Marine Warning | LOT | 35 min | |
| Jun 22, 9:42 PM CDT | Tornado Warning | LOT | LaSalle, Livingston | 33 min |
| Jun 22, 9:53 PM CDT | Areal Flood Advisory | LOT | Ford, Grundy, Iroquois, Kankakee, LaSalle, Livingston | 4 hr |
| Jun 22, 10:03 PM CDT | Tornado Warning | LOT | Livingston | 31 min |
| Jun 22, 10:04 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois | 56 min |
| Jun 22, 10:41 PM CDT | Severe Thunderstorm Warning | LOT | Iroquois | 64 min |
| Jun 22, 10:47 PM CDT | Tornado Warning | LOT | Ford, Iroquois, Livingston | 43 min |
| Jun 22, 10:51 PM CDT | Tornado Warning | LOT | Livingston | 39 min |
| Jun 22, 11:21 PM CDT | Tornado Warning | LOT | Iroquois | 39 min |
| Jun 22, 11:29 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kankakee, LaSalle, Livingston | 31 min |
| Jun 22, 11:53 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois, Kankakee, Livingston | 52 min |
| Jun 23, 12:32 AM CDT | Severe Thunderstorm Warning | LOT | Iroquois | 43 min |
| Jun 23, 1:15 AM CDT | Special Weather Statement | LOT | Iroquois | 45 min |
| Jun 23, 1:44 AM CDT | Areal Flood Advisory | LOT | Ford, Iroquois | 7 hr |
| Jun 23, 3:59 AM CDT | Marine Dense Fog Advisory | LOT | 10 hr | |
| Jun 23, 4:47 AM CDT | Beach Hazards Statement | LOT | Lake | 22 hr |
| Jun 23, 5:05 AM CDT | Dense Fog Advisory | LOT | Boone, DeKalb, DuPage, Grundy, Kane, Kendall and 6 more | 4 hr |
Nearby
Tornado Warnings in Illinois, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.